MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 175814
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient¿s urinary foley catheter was found broken, with urine leaking from the tubing.The patient was under a deprivation of liberty safeguards (dols) and was agitated and restless in bed.Posey mittens were applied to the right arm as the left arm was plegic.The patient had not been observed actively pulling at the catheter.On inspection, there was a clear split along the catheter tubing, though the stat lock remained in place.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, f, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24031075
Report Number1018233-2025-11676
Device Sequence Number8859647
Product Code EZL
UDI-Device Identifier00801741034152
UDI-Public(01)00801741034152(11)250731(17)271231(10)NGKS3883
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K984084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175814
Device Lot NumberNGKS3883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown